Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#328811] of Lillian B. Pierce

Papers Published

  1. Heath-Brown, DR; Pierce, LB, Averages and moments associated to class numbers of imaginary quadratic fields, Compositio Mathematica, vol. 153 no. 11 (November, 2017), pp. 2287-2309, Oxford University Press (OUP) [doi]
    (last updated on 2019/05/19)

    © 2017 The Authors. For any odd prime l, let hl(-d)denote the l-part of the class number of the imaginary quadratic field Q(d). Nontrivial pointwise upper bounds are known only for ; nontrivial upper bounds for averages of have previously been known only for averages of hl(-d). In this paper we prove nontrivial upper bounds for the average of for all primesl≥7, as well as nontrivial upper bounds for certain higher moments for all primes ≥3.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320